Almost r-contact structures
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 26 (1972) no. 1, p. 97-115
@article{ASNSP_1972_3_26_1_97_0,
     author = {Van\v zura, Ji\v r\'\i },
     title = {Almost $r$-contact structures},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 26},
     number = {1},
     year = {1972},
     pages = {97-115},
     zbl = {0234.53040},
     mrnumber = {362132},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1972_3_26_1_97_0}
}
Vanžura, Jiří. Almost $r$-contact structures. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 26 (1972) no. 1, pp. 97-115. http://www.numdam.org/item/ASNSP_1972_3_26_1_97_0/

[1] Sasaki, S., On differentiable manifolds with certain structures which are closely related to almost contact structure I, Tohoku Math. J. 12 (1960), 459-476. | MR 123263 | Zbl 0192.27903

[2] Sasaki, S., Hatakeyama, Y., On differentiable manifolds with certain structures which are closely related to almost contact structure II, ibid. 13 (1961) 281-294. | MR 138065 | Zbl 0112.14002

[3] Ishihara, S., Obata, M.: On manifolds which admit some affine connection, J. of Math. (Tokyo) 1 (1953), 71-76. | MR 71079 | Zbl 0053.29801

[4] Hermann, R., On the differential geometry of foliations, Ann. of Math. 72 (1960), 445-457. | MR 142130 | Zbl 0196.54204

[5) Palais, R., A global formulation of the Lie theory of transformation groups, Memoirs of Amer Math. Soc. No. 22 (1957). | MR 121424 | Zbl 0178.26502